A basis for the homology of the d-divisible partition lattice

Research output: Contribution to journalArticle

25 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)294-318
Number of pages25
JournalAdvances in Mathematics
Volume117
Issue number2
DOIs
StatePublished - Feb 10 1996

Fingerprint

Divisible
Homology
Partition

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A basis for the homology of the d-divisible partition lattice. / Galloway, Michelle L.

In: Advances in Mathematics, Vol. 117, No. 2, 10.02.1996, p. 294-318.

Research output: Contribution to journalArticle

@article{74f62e6cd2bb42949a1972792563d27c,
title = "A basis for the homology of the d-divisible partition lattice",
author = "Galloway, {Michelle L}",
year = "1996",
month = "2",
day = "10",
doi = "10.1006/aima.1996.0014",
language = "English (US)",
volume = "117",
pages = "294--318",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A basis for the homology of the d-divisible partition lattice

AU - Galloway, Michelle L

PY - 1996/2/10

Y1 - 1996/2/10

UR - http://www.scopus.com/inward/record.url?scp=0030577684&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030577684&partnerID=8YFLogxK

U2 - 10.1006/aima.1996.0014

DO - 10.1006/aima.1996.0014

M3 - Article

AN - SCOPUS:0030577684

VL - 117

SP - 294

EP - 318

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 2

ER -